# SDR ASAA0080660

- Difficulty date: November 16, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, INTERIOR EMERGENCY LIGHT OVER L2 DOOR WAS DETERMINED TO BE INOPERATIVE.  REPLACED BATTERIES WITHIN ASSOCIATED BATTERY PACK.  LIGHT THEN OPERATED NORMALLY.  (M)
